Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Varieties with generically nef tangent bundles

Title data

Peternell, Thomas:
Varieties with generically nef tangent bundles.
In: Journal of the European Mathematical Society. Vol. 14 (2012) Issue 2 . - pp. 571-603.
ISSN 1435-9855
DOI: https://doi.org/10.4171/JEMS/312

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:56
Last Modified: 24 Nov 2020 08:56
URI: https://eref.uni-bayreuth.de/id/eprint/60327